# SDR LR7A2020091802641

- Difficulty date: September 18, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4695
- Aircraft time: 39,830 hours, 24,700 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RT MLG DOOR CAME UNSECURED IN FLIGHT.  INSPECTED RT MLG DOOR IDENTIFIED 3 BROKEN HINGE LOBES ON CENTER HINGE.  DAMAGE CLASSIFIED AS SECONDARY STRUCTURE, IAW SRM 583 53-10.  FUSELAGE STA APPROXIMATELY 547, INSPECT FREQUENTLY.  THIS ITEM IS PLACED ON CARRY OVER 01011.
